advertisement
Question
Posted by: Jay | 2005/01/13

Menstruating eight days prior to period on the pill

I am on Biphasel and intentionally skipped my last period because we were on holiday in the Bushveld. Instead of starting with my "red" pills, I went straight to my active pills. I have done this twice before without any problems. I started menstruating yesterday, this eight days earlier than I am suppose to. What do I do? Do I stop the active pills and start with the in-active pills, or do I continue with the active pills and have another period in eight days time. Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jay, the best would be to continue taking the pills as before. Skipping more pills now will upset your cycle even more. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement